Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 248, NWS Wichita, KS

July 12, 2016Butler County, Harvey County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 12, 2016, 4:19 AM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2016, 4:19 AM CDT (09:19 UTC)
Expired
Jul 12, 2016, 5:00 AM CDT
In force
41 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2533 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

457 
WUUS53 KICT 120919
SVRICT
KSC015-079-173-121000-
/O.NEW.KICT.SV.W.0248.160712T0919Z-160712T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
419 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 AM CDT

* AT 419 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBING...OR
  7 MILES NORTHEAST OF WHITEWATER...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...EL DORADO...ANDOVER...BEL AIRE...TOWANDA...BENTON...
  WHITEWATER...KECHI...POTWIN...ELBING...BURNS...NORTHEAST WICHITA...
  NEWTON AIRPORT...EL DORADO STATE PARK...JABARA AIRPORT...
  SANTA FE LAKE...EL DORADO LAKE AND EL DORADO AIRPORT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 9731 3809 9665 3773 9662 3771 9723
TIME...MOT...LOC 0919Z 323DEG 31KT 3806 9709 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
2 follow-up statements
891 
WWUS53 KICT 120932
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 AM CDT TUE JUL 12 2016

KSC079-173-120942-
/O.CAN.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
SEDGWICK KS-HARVEY KS-
432 AM CDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK AND
SOUTHEASTERN HARVEY COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0932Z 334DEG 23KT 3797 9694 

$$

KSC015-121000-
/O.CON.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
BUTLER KS-
432 AM CDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHERN BUTLER COUNTY...

AT 432 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTWIN...OR 11
MILES NORTHWEST OF EL DORADO...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...TOWANDA...BENTON...WHITEWATER...POTWIN...
ELBING...BURNS...SANTA FE LAKE...EL DORADO STATE PARK...
EL DORADO LAKE AND EL DORADO AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0932Z 334DEG 23KT 3797 9694 

HAIL...<.75IN
WIND...60MPH
 
$$

JAKUB
431 
WWUS53 KICT 120950
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT TUE JUL 12 2016

KSC015-121000-
/O.EXP.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
BUTLER KS-
450 AM CDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER COUNTY WILL
EXPIRE AT 500 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0949Z 323DEG 31KT 3797 9694 

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:21 AM CDT, 58 minutes earlier.

Area forecast discussion, Jul 12, 3:21 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
321 AM CDT TUE JUL 12 2016

.SHORT TERM...(Today through Thursday night)
Issued at 321 AM CDT Tue Jul 12 2016

MCS will continue to develop and track eastward from central
across eastern Kansas through mid-morning. Resultant storm-scale
outflow boundary will likely push south of HWY 50 before it
weakens by midday. Expect the effective boundary or front to
become reestablished over central Kansas this afternoon where
diurnal heating should promote surface based convection by early
evening. The approach of another shortwave aloft will graze the
area tonight which may support some upscale growth and MCS again
which would track ESE from central into portions of southeast
Kansas. A repeat pattern is possible again Wednesday night with a
somewhat similar track or perhaps a bit further south across the
area. However the potential for a more significant/widespread
convective event with severe weather and heavy rainfall is looming
Thursday afternoon into Thursday night. While the resultant
convection/outflow will play key in where the effective surface
front will be situated on Thursday, the quasi-stationary front is
expected to lay out across far southern Kansas with increasing
easterly upslope flow north of the front resulting in strong deep
layer shear in excess of 50 kts. An MCS with not only severe
weather but training/excessive rainfall is possible across
southern Kansas Thursday afternoon into Thursday night.

The going temperature forecast seems on track with heat indices
continuing to hover in the 100 to 104 range this afternoon and
Wednesday afternoon which is just below advisory levels.

Darmofal

.LONG TERM...(Friday through Monday)
Issued at 321 AM CDT Tue Jul 12 2016

Surface frontal boundary will likely settle south for a time
Friday across Oklahoma before moving north across Kansas during
Saturday. This boundary will remain the focus for convection to
start the weekend. The trend remains for the upper ridge to build
over the region by early next week portending to hot and mainly
dry weather by Sunday night and Monday.

KED

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1150 PM CDT Mon Jul 11 2016

VFR conditions forecast at all sites for the next 24 hours. A cold
front currently located near KRSL will make slow progress into
Central KS overnight, with convection starting to fill in along the
boundary. So will go with VCTS for KRSL with a tempo group for some
gusty winds and possibly some MVFR vsbys. Expect the convection to
become a little more numerous as the overnight progresses as mid
level warm advection/moisture transport increases along the
boundary, especially across Central KS along Highway 56. Will also
go with VCTS for KHUT, KSLN for the overnight hours. Could also see
some more widely scattered convection develop across South Central
KS as well late tonight, so will include a VCTS for KICT after 09z.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    94  74  96  72 /  10  20  10  20
Hutchinson      95  73  97  70 /  20  30  20  20
Newton          93  73  95  71 /  20  40  10  30
ElDorado        92  73  94  71 /  20  30  10  30
Winfield-KWLD   93  75  95  73 /  10  20  10  20
Russell         93  70  97  69 /  20  20  20  20
Great Bend      94  71  97  69 /  20  20  20  20
Salina          94  73  97  71 /  20  30  20  30
McPherson       94  73  96  70 /  30  40  20  30
Coffeyville     92  74  93  73 /  30  30  20  30
Chanute         91  73  93  72 /  30  40  20  40
Iola            90  73  92  71 /  40  40  20  40
Parsons-KPPF    91  74  93  73 /  30  30  20  30

&&

.ICT Watches/Warnings/Advisories...None.
&&

SHORT TERM...KED
LONG TERM...KED
AVIATION...BDK
Hazardous weather outlook, Jul 11, 10:35 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT MON JUL 11 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-130345-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1035 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL KANSAS OVERNIGHT.
STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE MAIN RISKS BEING
DAMAGING WINDS TO 60 MPH...QUARTER SIZE HAIL AND HEAVY RAIN.

WIDELY SCATTERED STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF
SOUTH CENTRAL AND ESPECIALLY SOUTHEAST KANSAS MAINLY AFTER
MIDNIGHT. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE THUNDERSTORM PATTERN IS EXPECTED TO CONTINUE THROUGH THE
WEEK...WITH PERIODIC CHANCES FOR STRONG TO SEVERE STORMS TUESDAY
AFTERNOON THROUGH FRIDAY NIGHT...AS A FRONT STALLS ACROSS THE
REGION. HEAVY RAIN AND FLOODING MAY ALSO BE A THREAT. STAY TUNED
FOR UPDATES...AS DETAILS WILL GRADUALLY BECOME MORE CLEAR THE NEXT
FEW DAYS.

HEAT INDICES OF 100 TO 105 DEGREES ARE EXPECTED ACROSS PORTIONS OF
THE REGION TUESDAY THROUGH WEDNESDAY...AND AGAIN OVER THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

KETCHAM

In the hours before

Local storm report, Jul 12, 3:00 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 AM     TSTM WND GST     SALINA AIRPORT          38.80N 97.65W
07/12/2016  M56 MPH          SALINE             KS   ASOS

&&

CDJ
Local storm report, Jul 12, 3:14 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND GST     SALINA AIRPORT          38.80N 97.65W
07/12/2016  M64 MPH          SALINE             KS   ASOS

&&

CDJ
Special weather statement, Jul 12, 3:46 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
346 AM CDT TUE JUL 12 2016

KSZ068-120930-
HARVEY KS-
346 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARVEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 430 AM CDT

* AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG OUTFLOW WINDS FROM THUNDERSTORMS NORTH OF
  HESSTON...SPREADING SOUTHEAST AT 25 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS.

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...HESSTON...HALSTEAD...NORTH NEWTON...SEDGWICK...BURRTON...
  WALTON AND NEWTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3791 9770 3816 9770 3817 9715 3791 9716
TIME...MOT...LOC 0844Z 291DEG 23KT 3809 9750

JAKUB
Special weather statement, Jul 12, 3:54 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
354 AM CDT TUE JUL 12 2016

KSZ069-070-093-094-098-121000-
CHAUTAUQUA KS-ELK KS-GREENWOOD KS-BUTLER KS-COWLEY KS-
354 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
  WESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 AM CDT

* AT 352 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORMS 6 MILES NORTHEAST OF DEXTER...OR
  11 MILES NORTHWEST OF CEDAR VALE...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  EUREKA...HOWARD...CEDAR VALE...MOLINE...DEXTER...SEVERY...
  GRENOLA...LATHAM...ROSALIA...CAMBRIDGE...CLIMAX...
  EUREKA CITY LAKE...EUREKA AIRPORT...BEAUMONT AND PIEDMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3709 9677 3793 9665 3797 9613 3700 9631
TIME...MOT...LOC 0852Z 268DEG 11KT 3724 9662

JAKUB
Special weather statement, Jul 12, 4:01 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 AM CDT TUE JUL 12 2016

KSZ069-121000-
BUTLER KS-
401 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 AM CDT

* AT 357 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORM OUTFLOW WINDS OVER ELBING...OR NEAR
  WHITEWATER...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS
AS THEY SPREAD SOUTHEAST ACROSS NORTHERN BUTLER COUNTY.
.

* LOCATIONS IMPACTED INCLUDE...
  EL DORADO...TOWANDA...BENTON...WHITEWATER...LEON...POTWIN...
  ELBING...CASSODAY...EL DORADO STATE PARK...
  EL DORADO LAKE AND EL DORADO AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3778 9715 3809 9715 3808 9652 3806 9652
      3767 9669
TIME...MOT...LOC 0857Z 315DEG 28KT 3803 9709

JAKUB
Special weather statement, Jul 12, 4:12 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 AM CDT TUE JUL 12 2016

KSZ067-083-121000-
SEDGWICK KS-RENO KS-
412 AM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 AM CDT

* AT 408 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OUTFLOW WINDS OVER VALLEY
  CENTER...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS AS
THEY SPREAD SOUTHEAST ACROSS SEDGWICK COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
  VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...
  CLEARWATER...CHENEY...SEDGWICK...COLWICH...HAVEN...GARDEN PLAIN...
  MOUNT HOPE...DOWNTOWN WICHITA AND KECHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3791 9781 3791 9715 3748 9715 3747 9781
TIME...MOT...LOC 0908Z 323DEG 31KT 3786 9739

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:31 PM CDTSevere Thunderstorm WarningICTRussell44 min
Jul 11, 10:58 PM CDTSpecial Weather StatementICTRice32 min
Jul 11, 11:03 PM CDTSevere Thunderstorm WarningICTReno, Rice57 min
Jul 11, 11:09 PM CDTSpecial Weather StatementICTRussell36 min
Jul 11, 11:34 PM CDTSpecial Weather StatementICTSedgwick26 min
Jul 11, 11:38 PM CDTSpecial Weather StatementICTRussell67 min
Jul 11, 11:56 PM CDTSpecial Weather StatementICTRice34 min
Jul 12, 12:23 AM CDTSpecial Weather StatementICTMcPherson37 min
Jul 12, 12:32 AM CDTSpecial Weather StatementICTRussell28 min
Jul 12, 12:42 AM CDTSpecial Weather StatementICTBarton33 min
Jul 12, 12:47 AM CDTSpecial Weather StatementICTRice43 min
Jul 12, 12:51 AM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice28 min
Jul 12, 1:00 AM CDTSpecial Weather StatementICTHarvey30 min
Jul 12, 1:15 AM CDTSpecial Weather StatementICTSedgwick30 min
Jul 12, 1:19 AM CDTSpecial Weather StatementICTLincoln, Russell26 min
Jul 12, 1:31 AM CDTSpecial Weather StatementICTEllsworth, McPherson, Rice29 min
Jul 12, 1:32 AM CDTSpecial Weather StatementICTHarvey28 min
Jul 12, 1:35 AM CDTSevere Thunderstorm WarningICTHarvey, Marion28 min
Jul 12, 1:46 AM CDTSpecial Weather StatementICTLincoln29 min
Jul 12, 1:50 AM CDTSpecial Weather StatementICTButler40 min
Jul 12, 1:52 AM CDTSpecial Weather StatementICTLincoln, Russell38 min
Jul 12, 1:57 AM CDTSpecial Weather StatementICTMarion48 min
Jul 12, 2:18 AM CDTSpecial Weather StatementICTEllsworth, Lincoln, Saline27 min
Jul 12, 2:44 AM CDTSpecial Weather StatementICTEllsworth, McPherson, Rice, Saline46 min
Jul 12, 2:50 AM CDTSpecial Weather StatementICTMarion40 min
Jul 12, 2:56 AM CDTSpecial Weather StatementICTElk49 min
Jul 12, 2:59 AM CDTSevere Thunderstorm WarningICTEllsworth, Harvey, McPherson, Marion, Rice, Saline61 min
Jul 12, 3:26 AM CDTAreal Flood WarningICTEllsworth, McPherson, Marion, Rice, Saline6 hr
Jul 12, 3:36 AM CDTSevere Thunderstorm WarningICTChase, Marion54 min
Jul 12, 3:46 AM CDTSpecial Weather StatementICTHarvey44 min
Jul 12, 3:54 AM CDTSpecial Weather StatementICTElk, Greenwood66 min
Jul 12, 4:01 AM CDTSpecial Weather StatementICTButler59 min
Jul 12, 4:12 AM CDTSpecial Weather StatementICTSedgwick48 min
Jul 12, 4:30 AM CDTSpecial Weather StatementICTChase45 min
Jul 12, 4:59 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood61 min
Jul 12, 5:57 AM CDTSpecial Weather StatementICTAllen, Chautauqua, Montgomery, Wilson, Woodson63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.